The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
128 Posts
Discussion Starter · #1 ·
Hi all,

hope you are all doing ok today.

have a quick question. i have just started taking plaquenil and ever since have had a blinding headache and feeling so cold - toes, fingers, even my nose is cold feels like i have a chill (deep ache) in my kidneys too, have had this before the plaquenil (about 2 weeks) but seems to be stronger since starting taking it. anyways just wanted to know if it was a common side effect - up until now i have been getting hot flushes and have not felt this cold for soooooo long - maybe this is how cold i would feel being normal again???? :rotfl:

thanks
chelle
 

·
Registered
Joined
·
3,471 Posts
sorry no i havnt had that happen, but as you sads you were like this before ,maybe its you comming down with something

Lin x
 

·
Premium Member
Joined
·
7,567 Posts
Hi Itake plaq and haven't experienced this side effect. I did experience a lot more headaches when I first started to take it, but it eased off after a few weeks. You could check with the doc, or stop taking it for a couple of days and see if you improve. If you do it is the plaq, if not then it is something else.

If you are at all worried or you get worse, I would check with a doc though.

Take care
Deb
 

·
Registered
Joined
·
289 Posts
Hi Chelle

I have periods of overwhelming overheating and others where my feet. hands and nose are incredibly cold and can only be warmed with hot water. I was in Italy recently and although it was 40'C, I had frozen feet that my husband had to warm up. I have had this since before I started Plaquenil last December.

I believe that my body temperature control problems arise from my CNS lupus - my autonomic nervous system being affected by inflammation of my nervous system.

Merle
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top